# SDR FDEA201206072134

- Difficulty date: June 7, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 18,391 hours, 10,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500051
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FR28 SEAT-TRACK RT 3 INBD UPPER FLANGE HAS 1S QIN OF CORROSION.   AFTER REMOVAL OF LEVEL 1 CORROSION SEAT-TRACK 3 RT WAS FOUND TO BE OUT OF LIMITS IAW FSRM 53-10-16, FIG 102.  R & R SEAT TRACK SECTION IAW FSRM 53-10-16, FIG 208A.
